Alert archive / North Carolina / Special Weather Statements in 2017
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Aug 7, 2017, 4:16 PM EDT for Currituck County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2017, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 7, 2017, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Wakefield, VA
County Currituck County, NC
The radar
The Norfolk radar (KAKQ), 138 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269
WWUS81 KAKQ 072016
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
416 PM EDT MON AUG 7 2017
NCZ016-017-102-072045-
Eastern Currituck-Camden-Western Currituck-
416 PM EDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN AND
SOUTHEASTERN CURRITUCK COUNTIES...
At 416 PM EDT, a strong thunderstorm was located near Point Harbor,
or 7 miles south of Grandy, moving northeast at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Point Harbor, Jarvisburg, Harbinger, Powells Point, Spot and Mamie.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
LAT...LON 3611 7585 3614 7587 3614 7589 3617 7592
3618 7594 3617 7598 3614 7600 3615 7602
3619 7595 3632 7576 3623 7573 3622 7573
3622 7577 3620 7576 3619 7579 3618 7579
3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 2016Z 232DEG 32KT 3613 7588
$$
SCALORAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 4:03 PM EDT, 13 minutes earlier.
Area forecast discussion, Aug 7, 4:03 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
403 PM EDT Mon Aug 7 2017
.SYNOPSIS...
A warm front across the Delmarva will continue to lift north the
rest of this afternoon...as low pressure strengthens over
Northern Virginia and tracks northeast tonight. A trailing cold
front will drop into the region tonight with another area of
low pressure tracking along the boundary. This front stalls over
North Carolina Tuesday into Thursday as high pressure builds
north of the area.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A meso-low continues to strengthen over nrn VA/MD late this
aftn as a warm front straddles the Delmarva. The warm front will
slowly lift NNE through early evening as a trailing cold front
develops along the meso-low trough. The low is expected to track
NE tonight with the front crossing the region late tonight into
Tuesday morning. Warm rain processes and training (in addition
to Pwats approaching 2.00 inches, very saturated atmospheric
profiles, and slow ewd movement of the meso-low cold front) will
all contribute to very heavy rainfall the rest of today and
tonight...especially across the MD Lower Eastern Shore where
2.50 to close to 3.00 inches of rain fell in 1 hour earlier this
aftn, the Nrn Neck region of VA, and Accomack County VA. A
Flash Flood Watch remains in effect until 700 AM for these
areas. There is also enough low-level shear present invof the
warm front for rotating thunderstorms to develop and possibly
spin-up a brief tornado.
For later tonight...an upper trough swinging across the Great
Lakes into the Ohio Valley will allow additional shortwave
energy to stream into the region late tonight. This will be
enough to generate elevated instability (weak instability at the
sfc) and thus continue a threat for showers/storms...especially
invof theta-e gradient. Very heavy rainfall will continue to
pose a threat in the aforementioned areas within the Flash
Flood Watch area...again especially MD Lower Eastern Shore where
the most rain has occurred so far today.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
The cold front exits far southeast coastal areas Tuesday
morning and is expected to settle across NC by Tuesday aftn.
Highest precip chances remain 60-80% Tuesday morning for far SE
VA/NE NC. At least partial clearing is expected across the N
Tuesday as high pressure builds across PA/MD. Clouds and a
30-60% chc of showers will persist across extreme SE VA and NE
NC during the aftn...in closer proximity to the boundary. Highs
Tuesday will mainly be around 80 (upper 70s beaches).
The frontal boundary remains south of the area Tuesday night
through Wednesday night. Models are trending drier in shunting
precip chances farther south of the area as high pressure
settles into the region. Conditions generally partly sunny north
with variable clouds to mostly cloudy south. Lows Tuesday and
Wednesday nights in the lower 60s NW to upper 60s
(possibly 70F) SE. Highs Wednesday and Thursday in the lower 80s
(mid 70s beaches with onshore winds).
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Long term period will feature near normal temps and a good chance
of rain each day. Pattern will be characterized by a broad upr-
level trough over the eastern CONUS with transient shortwaves
and a sfc frontal bndry near the Mid Atlc. PoPs will be in the
30-50% range every day, with the best chance being during the
aftn hours. As for temps, expect highs averaging in the mid 80s
with lows mainly in the upr 60s to mid 70s.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A warm front is over the central portions of the CWA with a
large area of rain and thunderstorms affecting the region. The
heaviest rain is generally over the eastern portions including
the Eastern Shore of Maryland and Virginia. This should mostly
move offshore in one to two hours. Widespread MVFR ceilings
affect the region and the TAF sites. Expect the ceilings to
improve to VFR by mid to late afternoon but stay mostly in the
3500 to 5000 ft range. The front will be stationary during the
night and another wave of rain is expected to overspread the
region overnight bringing MVFR/IFR conditions. This should
generally improve by morning with most of the rain ending and a
cold front pushing through the region.
High pressure and VFR conditions expected Tue afternoon through
Thursday. Another low pressure system potentially impacts the
area late Thursday into Friday.
&&
.MARINE...
SCA hazards remain in effect over all wtrs except the Upr
James/York/Rappahannock as winds/waves/seas are expected to
increase through this evening as the pres gradient increases
and sfc low pres strengthens over the DELMARVA. A cold front
will drop through the waters late tonight into Tue morning, with
marine conditions then improving. Expect ~10 kt winds by Tue
aftn as the front slides south into the Carolinas, where it will
remain through midweek as high pres builds over the NE states.
The high slides off the coast Thu as flow becomes onshore under
15 kt with 1-2 ft waves over the Bay and 2-3 ft seas over cstl
wtrs. The front slides north into the area late in the week
leading to a return of unsettled wx albeit sub-SCA conditions.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Tuesday morning for MDZ021>025.
NC...None.
VA...Flash Flood Watch through Tuesday morning for VAZ075>078-099.
MARINE...Small Craft Advisory until 7 AM EDT Tuesday for ANZ630>634-638-
650-652-654-656-658.
&&
SYNOPSIS...AJZ/BMD
NEAR TERM...BMD
SHORT TERM...ALB/BMD
LONG TERM...MAS
AVIATION...AJZ/JEF
MARINE...MASHazardous weather outlook, Aug 7, 4:04 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 404 PM EDT Mon Aug 7 2017 MDZ025-VAZ099-082015- Maryland Beaches-Accomack- 404 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. MDZ021>024-VAZ075>078-082015- Dorchester-Wicomico-Somerset-Inland Worcester-Westmoreland-Richmond- Northumberland-Lancaster- 404 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast Maryland, east central Virginia and eastern Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. NCZ012>017-030>032-VAZ084>090-092-093-095>097-523>525-082015- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-York-Newport News-Hampton/Poquoson- 404 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Isolated to scattered strong thunderstorms are possible through this evening. The main threats are strong wind gusts and locally heavy rain. Periods of locally heavy rain will continue through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of moderate to heavy rainfall may be possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. NCZ102-VAZ098-100-082015- Eastern Currituck-Virginia Beach-Northampton- 404 PM EDT Mon Aug 7 2017 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Isolated to scattered strong thunderstorms are possible through this evening. The main threats are strong wind gusts and locally heavy rain. Periods of locally heavy rain will continue through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of moderate to heavy rainfall may be possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. VAZ048-060>062-064>069-079>083-509>522-082015- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 404 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...Tonight. Periods of locally heavy rain are expected through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 2:23 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
223 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 S SALISBURY 38.35N 75.59W
08/07/2017 WICOMICO MD PUBLIC
UTILITY POLE KNOCKED DOWN ON ROGER STREET IN
SALISBURY. TIME ESTIMATED FROM RADAR.
&&
AJBLocal storm report, Aug 7, 3:02 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
302 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TORNADO 1 NNW LAKEWOOD 38.34N 75.61W
08/07/2017 WICOMICO MD PUBLIC
POSSIBLE TORNADO...NUMEROUS DAMAGE REPORTS
INCLUDING DOWNED TREES, OVERTURNED CARS, AND
DOWNED UTILITY POLES. HEAVIEST DAMAGE
CONCENTRATION IS NEAR SALISBURY UNIVERSITY
ALONG SOUTH SALISBURY BOULEVARD. A STORM
SURVEY IS PLANNED FOR TUESDAY MORNING IN
THIS AREA.
&&
AJBLocal storm report, Aug 7, 3:10 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
310 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 S SALISBURY 38.35N 75.59W
08/07/2017 WICOMICO MD BROADCAST MEDIA
WIND DAMAGE WAS REPORTED TO A HOME ALONG
ROGER STREET IN SALISBURY. TIME ESTIMATED
FROM RADAR.
&&
AJBSpecial weather statement, Aug 7, 3:32 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wakefield VA
332 PM EDT MON AUG 7 2017
MDZ021-022-072015-
Dorchester-Wicomico-
332 PM EDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT WICOMICO AND EAST CENTRAL
DORCHESTER COUNTIES...
At 331 PM EDT, a strong thunderstorm was located 9 miles southwest of
Hebron, or 11 miles west of Fruitland, moving northeast at 30 mph.
Wind gusts up to 50 mph and heavy rain are possible with this storm.
Locations impacted include...
Salisbury, Delmar, Hebron, Sharptown, Vienna, Parsonsburg,
Pittsville, Mardela Springs, Green Hill, Catchpenny, Wetipquin, Royal
Oak, Chesapeake Heights, Elliott, Nanticoke, Melson, Shad Point and
Bivalve.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 7569 3845 7540 3841 7537 3826 7592
3836 7587 3835 7590 3825 7595 3826 7599
3822 7604 3827 7598 3831 7602 3835 7596
3837 7597 3837 7601 3831 7605 3825 7604
3838 7607 3856 7570
TIME...MOT...LOC 1931Z 240DEG 27KT 3835 7583
JMSpecial weather statement, Aug 7, 4:10 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
410 PM EDT MON AUG 7 2017
MDZ022-024-072100-
Wicomico-Inland Worcester-
410 PM EDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WICOMICO AND
NORTHEASTERN WORCESTER COUNTIES...
At 410 PM EDT, a strong thunderstorm was located over Salisbury
University, moving east at 25 mph.
Wind gusts up to 50 mph and heavy rain are possible with this storm.
Locations impacted include...
Salisbury, Fruitland, Salisbury University, Berlin, Parsonsburg,
Newark, Pittsville, Willards, Bishop, Salisbury-Wicomico, Lakewood,
Chesapeake Heights, Powellville, Showell, Whaleyville, Whiton, Shad
Point, Allen and Eden.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3829 7519 3828 7563 3829 7563 3830 7566
3829 7569 3841 7569 3845 7529 3845 7522
TIME...MOT...LOC 2010Z 265DEG 22KT 3833 7558
JMSpecial weather statement, Aug 7, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
416 PM EDT MON AUG 7 2017
NCZ016-017-102-072045-
Eastern Currituck-Camden-Western Currituck-
416 PM EDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN AND
SOUTHEASTERN CURRITUCK COUNTIES...
At 416 PM EDT, a strong thunderstorm was located near Point Harbor,
or 7 miles south of Grandy, moving northeast at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Point Harbor, Jarvisburg, Harbinger, Powells Point, Spot and Mamie.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
LAT...LON 3611 7585 3614 7587 3614 7589 3617 7592
3618 7594 3617 7598 3614 7600 3615 7602
3619 7595 3632 7576 3623 7573 3622 7573
3622 7577 3620 7576 3619 7579 3618 7579
3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 2016Z 232DEG 32KT 3613 7588
SCALORAThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:32 AM EDT | Flash Flood Watch | AKQ | Accomack, Lancaster, Northumberland, Richmond, Westmoreland | 18 hr |
| Aug 7, 7:14 AM EDT | Special Weather Statement | AKQ | Accomack | 61 min |
| Aug 7, 8:07 AM EDT | Special Weather Statement | AKQ | Accomack | 38 min |
| Aug 7, 10:48 AM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 7, 11:16 AM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Virginia Beach | 44 min |
| Aug 7, 11:45 AM EDT | Special Marine Warning | AKQ | 60 min | |
| Aug 7, 12:26 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Aug 7, 12:30 PM EDT | Special Weather Statement | AKQ | Accomack | 45 min |
| Aug 7, 3:06 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Aug 7, 3:08 PM EDT | Special Marine Warning | AKQ | 97 min | |
| Aug 7, 3:24 PM EDT | Tornado Warning | AKQ | Accomack, Northampton | 36 min |
| Aug 7, 3:49 PM EDT | Special Marine Warning | AKQ | 71 min | |
| Aug 7, 3:53 PM EDT | Tornado Warning | AKQ | Accomack | 21 min |
| Aug 7, 4:14 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 7, 4:19 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 41 min |
| Aug 7, 4:23 PM EDT | Special Weather Statement | AKQ | Essex, Richmond, Westmoreland | 37 min |
| Aug 7, 5:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Aug 7, 5:03 PM EDT | Special Marine Warning | AKQ | 72 min | |
| Aug 7, 5:22 PM EDT | Special Weather Statement | AKQ | Northumberland | 53 min |
| Aug 7, 5:55 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 50 min |
| Aug 7, 6:16 PM EDT | Special Weather Statement | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 44 min |
| Aug 7, 6:18 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 7, 6:26 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 30 min |
| Aug 7, 6:52 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth, City of Virginia Beach | 38 min |
| Aug 7, 7:08 PM EDT | Special Weather Statement | AKQ | Northampton | 37 min |
| Aug 7, 7:09 PM EDT | Special Marine Warning | AKQ | 81 min | |
| Aug 7, 7:22 PM EDT | Special Marine Warning | AKQ | 53 min | |
| Aug 7, 4:29 PM EDT | Special Weather Statement | AKQ | Pasquotank | 46 min |
| Aug 7, 4:51 PM EDT | Special Weather Statement | AKQ | Currituck | 39 min |
| Aug 7, 5:47 PM EDT | Special Weather Statement | AKQ | Hertford | 43 min |
| Aug 7, 6:03 PM EDT | Special Weather Statement | AKQ | Gates, Hertford | 42 min |
| Aug 7, 6:42 PM EDT | Special Weather Statement | AKQ | Gates | 48 min |
| Aug 7, 12:25 PM EDT | Special Weather Statement | AKQ | Somerset | 50 min |
| Aug 7, 1:10 PM EDT | Special Weather Statement | AKQ | Wicomico | 50 min |
| Aug 7, 1:14 PM EDT | Special Weather Statement | AKQ | Dorchester | 61 min |
| Aug 7, 1:22 PM EDT | Areal Flood Advisory | AKQ | Somerset, Wicomico | 3 hr |
| Aug 7, 1:37 PM EDT | Severe Thunderstorm Warning | AKQ | Wicomico | 53 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | AKQ | Wicomico | 43 min |
| Aug 7, 4:10 PM EDT | Special Weather Statement | AKQ | Wicomico | 50 min |
| Aug 7, 4:28 PM EDT | Areal Flood Advisory | AKQ | Dorchester, Somerset, Wicomico | 3 hr |
| Aug 7, 4:39 PM EDT | Tornado Warning | AKQ | Wicomico, Worcester | 36 min |
| Aug 7, 4:53 PM EDT | Areal Flood Advisory | AKQ | Worcester | 3 hr |
| Aug 7, 6:03 PM EDT | Coastal Flood Statement | AKQ | Dorchester, Somerset, Wicomico | 13 hr |
| Aug 7, 6:28 PM EDT | Special Weather Statement | AKQ | Somerset | 47 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | AKQ | Worcester | 38 min |
| Aug 7, 7:12 PM EDT | Special Weather Statement | AKQ | Worcester | 33 min |
| Aug 7, 7:15 PM EDT | Special Weather Statement | AKQ | Worcester | 30 min |
| Aug 7, 7:25 PM EDT | Special Weather Statement | AKQ | Worcester | 35 min |
Nearby
Special Weather Statements in North Carolina, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.